Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Nonoscillation and integral inequalities


Author: Shmuel Friedland
Journal: Bull. Amer. Math. Soc. 80 (1974), 715-717
MSC (1970): Primary 34C10; Secondary 26A86
DOI: https://doi.org/10.1090/S0002-9904-1974-13565-2
MathSciNet review: 0346238
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Z. Nehari, Oscillation theorems for systems of linear differential equations, Trans. Amer. Math. Soc. 139 (1969), 339-347. MR 39 #542. MR 239185
  • 2. Z. Nehari, Nonoscillation and disconjugacy of systems of linear differential equations, J. Math. Anal. Appl. 42 (1973), 237-254. MR 320437
  • 3. B. Schwarz, Norm conditions for disconjugacy of complex differential systems, J. Math. Anal. Appl. 28 (1969), 553-568. MR 40 #2963. MR 249722
  • 4. B. Schwarz, Mapping of domains by components of solutions of differential systems, J. Differential Equations 10 (1971), 314-323. MR 45 #621. MR 291530
  • 5. B. Schwarz, Curves on the unit sphere and disconjugacy of differential systems, J. Math. Anal. Appl. 39 (1972), 75-36. MR 46 #5712. MR 306590

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34C10, 26A86

Retrieve articles in all journals with MSC (1970): 34C10, 26A86


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13565-2

American Mathematical Society